# SDR C2XA99IA058

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016079001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEFT WING STRINGER AT ACCESS PANEL 522EB CRACKED.  REMOVED DAMAGED SECTION AND SPLICED IN NEW.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
